# SDR CALA0100900

- Difficulty date: September 25, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 46,687 hours, 24,060 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Sta 500c-500d
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN STRINGER 16L BETWEEN STA 500C AND 500D. REPAIRED IAW SRM 53-00-03, FIGURE 201, SHEET 6.
